MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD 3/4MM, 30 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD 3/4MM, 30 CM; SCS LEAD
Model Number 3143
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event estimated.During processing of this incident, attempts were made to obtain complete device information.Further information was requested but not received.During processing of this incident, attempts were made to obtain complete patient information.Further information was requested but not received.
 
Event or Problem Description
It was reported that during an elective ipg replacement that took place on (b)(6) 2024.The system diagnostics recorded high impedances on the cervical lead and was not providing adequate therapy.The cervical lead is not currently connected to the new ipg, and surgical intervention may take place at a future date to address the lead issue and connect it to the new ipg.
 
Additional Manufacturer Narrative
Date of event estimated.
 
Event or Problem Description
Additional information was received stating that surgical intervention took place where the lead was explanted and replaced to address the issue.The ipg was also replaced but met longevity.Effective stimulation was restored.
 
Additional Manufacturer Narrative
Date of event estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
QUATTRODE LEAD 3/4MM, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19005952
Report Number1627487-2024-07818
Device Sequence Number8446243
Product Code LGW
UDI-Device Identifier05414734406031
UDI-Public05414734406031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3143
Device Lot Number35735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer04/17/2024
05/28/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date05/10/2024
06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient Weight88 KG